MAUDE Adverse Event Report: PEGA MEDICAL INC. THE SIMPLE LOCKING INTRA-MEDULLARY (SLIM) SYSTEM; SLIM DRIVER FOR Ø2.0, 2.6 & 3.2 MM RODS

PEGA MEDICAL INC. THE SIMPLE LOCKING INTRA-MEDULLARY (SLIM) SYSTEM; SLIM DRIVER FOR Ø2.0, 2.6 & 3.2 MM RODS
Model Number SLM-DRV123
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
During a removal procedure of a slim nail, the threads of the driver appeared damage and the surgeon was unable to thread the instrument into the nail.The surgeon had to create another incision and cut the nail out.

Brand Name
THE SIMPLE LOCKING INTRA-MEDULLARY (SLIM) SYSTEM
Common Device Name
SLIM DRIVER FOR Ø2.0, 2.6 & 3.2 MM RODS
Manufacturer (Section D)
PEGA MEDICAL INC.
1111 autoroute chomedey
laval, quebec H7W 5 J8
CA  H7W 5J8
MDR Report Key11726660
Report Number3000327445-2021-00004
Device Sequence Number3894709
Product Code HXX
UDI-Device Identifier07540194008367
UDI-Public(01)07540194008367(10)160421-01
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSLM-DRV123
Device Catalogue NumberSLM-DRV123
Device Lot Number160421-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;